Anadrol Heartburn

Results 1 to 10 of 10
  1. #1
    Registered User
    Void's Avatar


    Join Date
    Aug 2020
    Posts
    51

    Thanks Thanks Given 
    38
    Thanks Thanks Received 
    11
    Thanked in
    11 Posts
    Rep Points
    110100

    Anadrol Heartburn

    Anyone experience massive acid reflux/heartburn on anadrol?
    This is only my second time running it, right at 50mg. I jumped my carb intake about 150g the same time I started running it so my first thought was the increase in carbs but I cut them back a few dayís ago and still have the acid. My only other idea was that it could be a food intolerance or a caffeine side but Iíve cut back on the latter as well.


    Sent from my iPhone using Tapatalk

  2. #2
    Amatuer Gynecologist
    MeatCurtains69's Avatar


    Join Date
    Feb 2014
    Location
    Pound Town
    Posts
    576

    Thanks Thanks Given 
    189
    Thanks Thanks Received 
    402
    Thanked in
    255 Posts
    Rep Points
    1999385046

    I stopped doing orals long ago bro because they would give me fucking terrible hearburn/reflux. Might try some OTC prilosec or something along those lines.
    Sent from an outer space sea lab....

  3. #3
    Board Rep
    BOARD REP
    A.font401's Avatar


    Join Date
    Jan 2018
    Posts
    4,788

    Thanks Thanks Given 
    4,484
    Thanks Thanks Received 
    3,609
    Thanked in
    2,326 Posts
    Rep Points
    285775253

    Only thing that gives me heart burn is tren lol terrible heart burn
    Local and International SARMS & Peptides

    Local and International AAS and HGH and much more only at P.S.L.

    PM me for questions or concerns ::HERE::

  4. #4
    Registered User
    sxboicexb's Avatar


    Join Date
    Aug 2020
    Posts
    282

    Thanks Thanks Given 
    49
    Thanks Thanks Received 
    104
    Thanked in
    75 Posts
    Rep Points
    1030654

    For me Itís usually bad after I eat a ďsaltierĒ meal. But I wouldnít chalk it up as Drol because it hasnít been always like that.


    Sent from my iPhone using Tapatalk

  5. #5
    Senior Member
    THEJOKER's Avatar


    Join Date
    Feb 2020
    Location
    Gotham
    Posts
    2,141

    Thanks Thanks Given 
    1,922
    Thanks Thanks Received 
    1,458
    Thanked in
    913 Posts
    Rep Points
    20993120

    The only thing that gives me heart burn is if I take cialis and drink whiskey


    Email for list
    redsxript@ctemplar.com

  6. #6
    Registered User
    hot rod's Avatar


    Join Date
    Aug 2019
    Location
    EAST COAST
    Posts
    1,978

    Thanks Thanks Given 
    3,535
    Thanks Thanks Received 
    1,582
    Thanked in
    999 Posts
    Rep Points
    37472859

    in my exp., whatever is causing it- prilosec or equivalent acid reducer/heartburn medicine will knock it out-however u need to take one everyday @ around the same time. it's not like tums or pepto where u take it as a spot treatment. it took a couple days for it to settle in for me, but ever since I started, haven't had any more probs., no matter what i take. good luck!

  7. #7
    Amatuer Gynecologist
    MeatCurtains69's Avatar


    Join Date
    Feb 2014
    Location
    Pound Town
    Posts
    576

    Thanks Thanks Given 
    189
    Thanks Thanks Received 
    402
    Thanked in
    255 Posts
    Rep Points
    1999385046

    Quote Originally Posted by THEJOKER View Post
    The only thing that gives me heart burn is if I take cialis and drink whiskey


    Email for list
    redsxript@ctemplar.com
    Cialis as whiskey dick is a horrible combo bro lol
    Sent from an outer space sea lab....

  8. #8
    Registered User


    Join Date
    Jun 2020
    Posts
    1,318

    Thanks Thanks Given 
    273
    Thanks Thanks Received 
    785
    Thanked in
    515 Posts
    Rep Points
    16851067

    Heartburn is one side effect of many anabolics ,not just orals but trenbolone to . I have when i use high dosages and to cure i use sodium bicabornate . Its amazing fixing it

  9. #9
    Senior Member
    SloppyJ's Avatar


    Join Date
    Jun 2012
    Posts
    2,754

    Thanks Thanks Given 
    1,699
    Thanks Thanks Received 
    1,718
    Thanked in
    1,138 Posts
    Rep Points
    45692427

    Only thing that does that to me is tren. One of my buddies has that issue on certain orals as well though. For me, it always seems to last a week or two and then go away. I start taking some zantac at the start. It helps but doesn't fix it 100%.

  10. #10
    Team supervisor P.S.L.
    SUPER MOD
    Vision's Avatar


    Join Date
    Aug 2013
    Location
    Anabolic Erudite
    Posts
    20,318

    Thanks Thanks Given 
    4,650
    Thanks Thanks Received 
    8,522
    Thanked in
    5,271 Posts
    Rep Points
    2147483647

    I'm right there with everybody else the only thing that gives me heartburn is tren, in fact I'll get it 3 days in. Just awful.

Similar Threads

  1. Tren E and heartburn
    By dianabolasia in forum Anabolic Steroids
    Replies: 16
    Last Post: 11-18-2019, 07:43 AM
  2. Tren and Heartburn
    By deathrattle in forum Anabolic Steroids
    Replies: 22
    Last Post: 01-27-2018, 05:53 PM
  3. Tren and heartburn?
    By snaff05 in forum Anabolic Steroids
    Replies: 34
    Last Post: 03-24-2015, 06:58 AM
  4. Dbol heartburn
    By Gs442 in forum Anabolic Steroids
    Replies: 6
    Last Post: 10-02-2012, 03:39 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2021 Anabolic Steroid Discussion Forums